Alert archive / Maine / Storm Warnings in 2014

Storm Warning 4, NWS Caribou, ME

March 26, 2014

NWS Caribou, ME issued this storm warning at Mar 26, 2014, 10:39 PM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 26, 2014, 10:39 PM EDT (02:39 UTC)
Expired
Mar 27, 2014, 3:40 AM EDT
In force
5 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

046 
WHUS71 KCAR 270239
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1039 PM EDT WED MAR 26 2014

ANZ051-052-271100-
/O.CAN.KCAR.SR.W.0003.000000T0000Z-140327T0600Z/
/O.NEW.KCAR.GL.W.0017.140327T0239Z-140327T1600Z/
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1039 PM EDT WED MAR 26 2014

...GALE WARNING IN EFFECT UNTIL NOON EDT THURSDAY...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL NOON EDT THURSDAY. THE STORM
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 
  45 KT. SEAS 11 TO 16 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ050-270800-
/O.CAN.KCAR.HF.W.0001.000000T0000Z-140327T0600Z/
/O.NEW.KCAR.SR.W.0004.140327T0239Z-140327T0800Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
1039 PM EDT WED MAR 26 2014

...STORM WARNING IN EFFECT UNTIL 4 AM EDT THURSDAY...
...HURRICANE FORCE WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT UNTIL 4 AM EDT THURSDAY. THE
HURRICANE FORCE WIND WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHWEST WINDS 30 TO 40 KT WITH GUSTS UP TO 50
  KT. SEAS 11 TO 16 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
1 follow-up statement
369 
WHUS71 KCAR 270740
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
340 AM EDT THU MAR 27 2014

ANZ050-271545-
/O.CAN.KCAR.SR.W.0004.000000T0000Z-140327T0800Z/
/O.NEW.KCAR.UP.Y.0016.140327T0740Z-140327T1600Z/
/O.EXA.KCAR.GL.W.0017.000000T0000Z-140327T1600Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
340 AM EDT THU MAR 27 2014

...FREEZING SPRAY ADVISORY IN EFFECT UNTIL NOON EDT TODAY...
...GALE WARNING IN EFFECT UNTIL NOON EDT TODAY...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL NOON EDT TODAY. A FREEZING
SPRAY ADVISORY HAS ALSO BEEN ISSUED. THIS FREEZING SPRAY ADVISORY
IS IN EFFECT UNTIL NOON EDT TODAY. THE STORM WARNING HAS BEEN
CANCELLED.

* WINDS AND SEAS...NORTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 
  40 KT. SEAS 10 TO 15 FEET.

* FREEZING SPRAY...MODERATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT MODERATE ACCUMULATION OF ICE
IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN
BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE
APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE
ADVISORY AREA.

&&

$$

ANZ051-052-271545-
/O.NEW.KCAR.UP.Y.0016.140327T0740Z-140327T1600Z/
/O.CON.KCAR.GL.W.0017.000000T0000Z-140327T1600Z/
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
340 AM EDT THU MAR 27 2014

...FREEZING SPRAY ADVISORY IN EFFECT UNTIL NOON EDT TODAY...
...GALE WARNING REMAINS IN EFFECT UNTIL NOON EDT TODAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A FREEZING
SPRAY ADVISORY...WHICH IS IN EFFECT UNTIL NOON EDT TODAY.

* WINDS AND SEAS...NORTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 
  40 KT. SEAS 11 TO 16 FEET.

* FREEZING SPRAY...MODERATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT MODERATE ACCUMULATION OF ICE
IS EXPECTED ON VESSELS. OPERATING A VESSEL IN FREEZING SPRAY CAN
BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS BE PREPARED TO TAKE
APPROPRIATE COUNTER MEASURES BEFORE PUTTING TO SEA OR ENTER THE
ADVISORY AREA.

&&

$$

HEWITT

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this storm warning went out at Mar 26, 10:35 PM EDT, 4 minutes earlier.

Area forecast discussion, Mar 26, 10:35 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1035 PM EDT WED MAR 26 2014

.SYNOPSIS...
THE CENTER OF A POWERFUL LOW PRESSURE SYSTEM WILL PASS JUST EAST
OF THE WATERS BY TONIGHT. HIGH PRES WILL BRIEFLY BUILD IN FOR
THURSDAY. A WEAKER LOW PRESSURE SYSTEM THEN MOVES IN FROM THE
WEST ON FRIDAY.&&

.NEAR TERM /THROUGH THURSDAY/...
UPDATE 2230L: SNOW CONTS TO DIMINISH ALL BUT FAR E CENTRAL AREAS
WHERE SOME -SN STILL BEING RPTD. WNDS STILL AN ISSUE W/ GUSTS
35-40 MPH. HAVE DROPPED THE BLIZZARD WRNG ALL BUT FAR SERN CORNER
OF THE FA WHERE CONDS REMAIN QUITE POOR DUE TO BLOWING AND
DRIFTING SNOW. OTHERWISE...WILL CARRY A WNTR WX ADV FOR THE ERN
2/3 OF OUR FA INTO THE ERLY AM HRS AS WNDS WILL REMAIN QUITE
STRONG (20-30 MPH AND GUSTY) THRU THE OVRNGT HRS.

UPDATE 1900L: INTENSE STORM CNTRD S OF CNTRL NS ATTM AND CONTS TO
LIFT OFF TO THE ENE... SNOW CONTS ACROSS THE E AND SERN PORTIONS OF
OUR FA THO APPEARS MOSTLY ON THE LGT SIDE ATTM W/ HIGHEST ACCUMS
THUS FAR IN THE 6-8 INCH RANGE ACROSS PORTIONS OF SERN WASH
COUNTY. SNOW SHOULD PRETTY MUCH DIMINISH NXT SEVERAL HRS W/
HIGHEST AMOUNTS MAYBE ANOTHER INCH OR SO. WNDS CONT TO HOWL ACROSS
SRN AND SERN AREA PER SOCIAL MEDIA AND SFC OBS. THO SNOWFALL WILL
NOT BE MUCH OF A FACTOR...WNDS WILL CONT TO BE AN ISSUE THRU THE
EVE HRS CREATING CONTD BLIZZARD CONDS ACROSS MAINLY HANCOCK AND
WASHINGTON COUNTIES. WILL CONT WRNGS THESE AREAS BUT SHOULD BE ABLE
TO TRANSITION TO A WNTR WX ADV FOR BLOWING SNOW LATER THIS EVE AS
THE SNOW ENDS AND WNDS BEGIN TO PULL BACK. FURTHER N...WILL CONT
THE WNTR WX ADV AS WNDS KICKING UP SOME BLOWING AND DRIFTING SNOW
ACROSS THE OPEN AREAS...

1130 AM UPDATE: EARLY OUTPUT OF 12Z MODELS FROM THE NAM AND GFS
ARE BACKING THE CANGEM IN SHOWING HEAVIER QPF NOT GETTING AS FAR
NW AS PREV THOUGHT...AND EVEN LITTLE OR NONE FOR THE NW. THEREFORE...
WE CANX THE WNTR WX ADV FOR ZONES 1...4 AND 10. THE REMAINING N AND
W FRINGE OF OF WNTR WX HDLNS MAY BE IN JEOPARDY...SPCLY THE WNTR
STM WRN TIER OF ZONES...WILL CONT MONITORING...BUT WILL HOLD OFF
ON ANY OTHER CANCELLATIONS OR REDUCTIONS FOR THE NEXT HR OR TWO.
THE NEW STORM TOTAL SNFL FOR OUR AREA SHOWS EVEN GREATER COMPRESSION
OF THE GRADIENT OF SNFL OVR E CNTRL AND WRN DOWNEAST PTNS OF THE
FA.

920 AM UPDATE: CHGS THIS UPDATE INCLUDE LOWERING THE SN TOTALS OVR
WRN AND FAR NRN PTNS OF THE FA...WHERE ALL MODELS SHOW LESS EQUIV
QPF PARTICULARLY IN THE 18-24Z PD LATER TDY THAN YSTDY ATTM. THIS
RESULTED IN A SHARPER GRADIENT OF SN TOTALS...PARTICULARLY THRU
THE WNTR STORM WRNG AND NRN PTN OF THE BLZRD WRNG ZONES. THE
CONCERN IS THAT THERE MAY BE A SHARP CUT-OFF OF SNFL OVR WRN AND
FAR NRN PTNS OF THE FA DEPENDING ON HOW FAR NW THE SN CANOPY
REACHES BY LATE AFTN...BEFORE RETREATING E THIS EVE. TO ERLY ATTM
TO BE MORE REFINED WITH THIS GRADIENT...BUT WE WILL WATCH THE
TRENDS. OTHER CHGS INCLUDED BEEFING UP CLD CVR THIS MORN AND
UPDATING FCST HRLY TEMPS INTO THIS AFTN BASED ON LATEST OBSVD
TEMPS INTERPOLATED TO UNCHGD AFTN FCST HI TEMPS.

0645 EDT UPDATE: HAVE ADJUSTED TEMPERATURES ...NO OTHER CHANGES.

ORGNL DISC: LOW PRESSURE THIS MORNING OVER ATLANTIC SOUTH OF NEW
ENGLAND WILL CONTINUE TO RAPIDLY INTENSIFY AND MOVE TO THE
NORTHEAST PASSING TO THE EAST OF CAPE SABLE AROUND 0000Z THEN
CONTINUING NORTHEAST TRACK LATER TONIGHT. THE GFS...ECMWF AND MOST
GFS ENSEMBLE MEMBERS COMING INTO GOOD AGREEMENT ON TRACK. BIGGEST
QUESTION AT THIS POINT WILL BE WHERE GREATEST BANDING WILL SETUP.
CURRENT FORECAST KEEPING HEAVIEST AMOUNTS OF SNOW FROM SOUTHERN
AROOSTOOK COUNTY SOUTHWARD STILL LOOKS VERY REASONABLE WITH
GREATEST AMOUNTS SOUTHERN WASHINGTON COUNTY. WILL NOT MAKE ANY
MAJOR ADJUSTMENTS TO QPF OR SNOW AMOUNTS AT THIS TIME. WILL MAKE
SOME MINOR MANUAL ADJUSTMENTS TO WINDS. FOR TEMPERATURE AND DEW
POINT WILL USE THE SUPPER BLEND TO INITIALIZE GRIDS THEN MAKE SOME
MANUAL ADJUSTMENTS.&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
A MODERATION IN THE AIRMASS LOOKS TO BE ON THE WAY FOR FRIDAY.

IN THE MEANTIME, HIGH PRES OVER OFF THE MID ATLC COAST WILL RIDGE
ACROSS THE REGION ON THURSDAY W/SUNSHINE IN THE MORNING AND BREEZY
CONDITIONS. CLOUDS WILL BE ON THE INCREASE THURSDAY AFTERNOON IN
ADVANCE OF AN APPROACHING WARM FRONT. DAYTIME HIGH TEMPERATURES
WILL TOP OUT IN THE MID/UPPER 20S ACROSS THE NORTH AND WEST
W/AROUND 30 ACROSS THE CENTRAL AND DOWNEAST AREAS. PRECIP IS
FORECAST TO BREAK OUT ACROSS THE REGION THURSDAY NIGHT IN THE FORM
OF LIGHT SNOW AS THE WARM FRONT LIFTS INTO THE REGION.
TEMPERATURES WILL FALL BACK THURSDAY NIGHT AND THEN LEVEL OFF IN THE
MID AND UPPER TEENS FOR THE NORTH AND WEST WHILE THE CENTRAL AND
DOWNEAST AREAS WILL SEE LOWER TO MID 20S. LOW PRES MOVING IN FROM
QUEBEC ON FRIDAY WILL BRING THE WARM FRONT ALL THE WAY INTO
NORTHERN MAINE W/TEMPERATURES WARMING INTO THE MID/UPPER 30S AS
FAR NORTH AS CARIBOU AND PRESQUE ISLE. THE TRICKY PART TO THE
FORECAST IS THE PLACEMENT OF THE LOW ON FRIDAY AS IT MOVES ACROSS
NORTHERN MAINE. THE 00Z RUN OF THE NAM AND ECMWF BRING THE LOW
ACROSS THE CARIBOU PRESQUE ILSE REGION W/TEMPERATURE PROFILES
SHOWING SNOW GOING TO RAIN OR A MIX OF SNOW AND RAIN W/ALL RAIN
SOUTH OF THESE AREAS. THE ST. JOHN VALLEY WILL BE ON THE NORTH
SIDE OF THE LOW AND TEMPERATURES MIGHT NOT GET ABOVE 32F DURING
THE DAY. HENCE, THIS WOULD KEEP PRECIP ALL SNOW W/SOME ADDITIONAL
ACCUMULATION. ATTM, DECIDED TO STAY W/THE DAY CREW'S THINKING OF
WARMING AIR REACHING ON UP INTO NORTHERN MAINE W/SNOW GOING TO
RAIN, BUT SHUT IT OFF OVER THE ST. JOHN VALLEY AND WENT W/ALL
SNOW. ATTM, SNOWFALL ACCUMULATIONS WILL BE LIGHT W/1-2 INCHES
POSSIBLE W/THE HIGHER AMOUNTS ACROSS THE FAR NORTH AND WEST.

FOR FRIDAY NIGHT, THE ECMWF HOLDS THE WARMER AIR IN A WHILE LONGER
WHILE THE NAM AND GFS BRING THE COLDER AIR IN AS THE ASSOCIATED
COLD FRONT SWINGS IN FROM THE WEST. DECIDED TO LEAN TOWARD THE
ECMWF BASED ON ITS CONSISTENCY OVER THE LAST SEVERAL RUNS
W/KEEPING THE WARMER AIR A BIT LONGER AND KEEPING RAIN SHOWERS IN
THE FORECAST W/RAIN-SNOW MIX ACROSS THE VALLEY. THE NAM AND GFS
CAN HAVE A COLD BIAS W/SYSTEMS SUCH AS THIS ONE. TEMPERATURES ARE
PROJECTED TO FALL BACK AFTER 06Z AS THE COLD AIR DRAINS IN BEHIND
THE COLD FRONT. WE ARE TALKING MID/UPPER 20S BY SATURDAY MORNING
ACROSS THE NORTH AND WEST AND LOW TO MID 30S CENTRAL AND DOWNEAST.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE ACTIVE PATTERN CONTINUES W/A POSSIBLE SIGNIFICANT EVENT FOR
SUNDAY INTO EARLY MONDAY.

FOR SATURDAY, WE COULD ACTUALLY BE LOOKING AT NEAR NORMAL
TEMPERATURES FOR LATE MARCH W/HIGH PRES BUILDING ACROSS THE
REGION. DAYTIME HIGHS ARE PROJECTED TO BE IN THE MID TO UPPER 30S
ACROSS THE NORTH AND IN THE LOW TO MID 40S FOR CENTRAL AND
DOWNEAST AREAS.

NOW FOR THE MORE INTERESTING SETUP FOR SUNDAY INTO MONDAY. THE
LATEST RUNS OF THE LONG RANGE GUIDANCE INDICATE LONG PRES TO
DEVELOP OFF THE DELMARVA PENINSULA AND LIFT NORTHEAST ON SUNDAY
POSSIBLY BRINGING A SUBSTANTIAL PRECIP EVENT TO THE STATE. THE
ECMWF AND CANADIAN GLOBAL BRING THE LOW UP ALONG THE EAST COAST
AND MOVE IT ACROSS NOVA SCOTIA ON MONDAY WHILE THE GFS IS A BIT
FURTHER SOUTH AND KEEPS THE BULK OF THE QPF ACROSS DOWNEAST AND
COASTAL AREAS. THE CANADIAN AND ECMWF HAVE WARMER TEMPERATURES
PROFILES SUGGESTING SNOW GOING TO RAIN ACROSS THE DOWNEAST AND THE
COAST AND ALL SNOW NORTH FURTHER NORTH WHILE THE GFS IS MUCH
COLDER W/SNOW FOR THE DOWNEAST AREAS. TEMPERATURES FOR THIS CYCLE
WERE BASED OFF AN ENSEMBLE APPROACH AND A BIT COLDER THAN THE
PREVIOUS SET. THIS MATCHES UP W/GYX. THIS SETUP WOULD FAVOR SNOW
ACROSS THE SNOW AND CENTRAL AREAS AND SNOW/RAIN FOR THE INTERIOR
DOWNEAST TO THE COAST. CONFIDENCE IS BUILDING TO BRING 70-80%
PRECIP CHANCES ACROSS THE DOWNEAST REGION BUT NOT HIGHER THAN
KEEPING PRECIP IN THE CHANCE CATEGORY FURTHER NORTH. WOULD LIKE TO
SEE A BETTER CONSENSUS OF THE LONG RANGE GUIDANCE BEFORE GOING ANY
HIGHER.

&&

.AVIATION /03Z THURSDAY THROUGH MONDAY/...
NEAR TERM: EXPECT IFR CONDITIONS INTO THIS EVENING THEN IMPROVEMENT
TO MVFR/VFR AFTER LOW MOVES TO THE NORTH LATER TONIGHT.

SHORT TERM: VFR DROPPING TO MVFR THURSDAY EVENING AND THEN IFR FOR
THURSDAY NIGHT INTO FRIDAY W/SNOW AND RAIN. CONDITIONS ARE
EXPECTED TO IMPROVE FRIDAY NIGHT FROM IFR TO MVFR ESPECIALLY FOR
KBGR AND KBHB WHILE THE NORTHERN TERMINALS COULD HANG ON TO MVFR A
WHILE LONGER. IT LOOKS LIKE VFR ACROSS THE BOARD FOR SATURDAY.

&&

.MARINE...
NEAR TERM: 1130 AM...WE HAD TO UPGRADE TO A HURRICANE FORCE WRNG
FOR OUTER MZ050 BASED ON 65KT+ WIND GUSTS REPORTED AT JONESPORT
BUOY. REST IS THE SAME FOR NOW.

930 AM UPDATE: WE WILL BE WATCHING WIND GUSTS...
PARTICULARLY AT JONESPORT IN THE EVENT WE MAY NEED TO GO WITH A
HURRICANE FORCE HDLN. ATTM THOUGH...PEAK WIND GUSTS HAVE BEEN IN
THE 50 TO 52 KT RANGE THERE.

ORGNL DISC...FOR SUSTAINED WINDS HAVE USED THE NAM12 THEN USED
125 PERCENT OF SUSTAINED WINDS FOR GUST SPEED. FOR WAVES: PRIMARY
WAVE SYSTEM TODAY WILL BE NORTH TO NORTH-NORTHEAST WIND WAVE GROUP
(BUILDING 14-16 FEET/8-9 SECONDS) ACROSS GULF OF MAINE. LATER THIS
AFTERNOON INTO THE EVENING EXPECT LONGER PERIOD SOUTHEASTERLY WAVE
SYSTEM (7-8 FEET/12-14 SECONDS) TO ARRIVE FROM FETCH ON NORTHEAST
SIDE OF LOW PRESSURE WITH THIS EVENTUALLY BECOMING PRIMARY WAVE
GROUP AS LOCAL WINDS BECOME OFF-SHORE. WILL USE THE SWAN/NAM TO
GENERATE WAVE GRIDS. WILL KEEP TIMING OF STORM WARNINGS IN PLACE.

SHORT TERM: GALE CONDITIONS EARLY THURSDAY W/CONDITIONS DROPPING
BACK TO SCA BY THE AFTERNOON ESPECIALLY FOR THE SEAS. CONDITIONS
ARE EXPECTED TO IMPROVE BY THURSDAY EVENING AS WINDS/SEAS DROP
BELOW SCA LEVELS. IT LOOKS LIKE A RETURN TO SCA FOR FRIDAY W/A SSW
FLOW AND LLVL JET OF 35 KTS AIDING IN SOME GUSTS TO 25 KTS. SEAS
WILL BUILD IN THIS FLOW W/HEIGHTS BUILDING TO 9 TO 12 FT BY FRIDAY
AFTERNOON. LOOK FOR SCA TO CONTINUE INTO THE DAY ON SATURDAY
ESPECIALLY W/THE SEAS STAYING ABOVE 6 FT A WHILE LONGER THANKS IN
PART TO A SWELL COMPONENT.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY UNTIL 6 AM EDT THURSDAY FOR MEZ002-006-
     011-015-016-029-032.
     BLIZZARD WARNING UNTIL MIDNIGHT EDT TONIGHT FOR MEZ017-030.
MARINE...GALE WARNING UNTIL NOON EDT THURSDAY FOR ANZ051-052.
     STORM WARNING UNTIL 4 AM EDT THURSDAY FOR ANZ050.

&&

NEAR TERM...KHW/VJN
SHORT TERM...HASTINGS
LONG TERM...JORDAN
AVIATION...KHW
MARINE...KHW/VJN/HASTINGS
Hazardous weather outlook, Mar 26, 10:39 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
1039 PM EDT WED MAR 26 2014

MEZ002-006-011-015-016-029-032-280300-
NORTHEAST AROOSTOOK-SOUTHEAST AROOSTOOK-CENTRAL PENOBSCOT-
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-COASTAL HANCOCK-
NORTHERN WASHINGTON-
1039 PM EDT WED MAR 26 2014

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTHERN
MAINE AND SOUTHEAST MAINE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ001-003>005-010-031-280300-
NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS-
NORTHERN PENOBSCOT-CENTRAL PISCATAQUIS-SOUTHERN PISCATAQUIS-
1039 PM EDT WED MAR 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ017-030-280300-
CENTRAL WASHINGTON-COASTAL WASHINGTON-
1039 PM EDT WED MAR 26 2014

...BLIZZARD WARNING IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   BLIZZARD WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050-280300-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
1039 PM EDT WED MAR 26 2014

...STORM WARNING IN EFFECT UNTIL 4 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ051-052-280300-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1039 PM EDT WED MAR 26 2014

...GALE WARNING IN EFFECT UNTIL NOON EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 10:39 PM EDTGale WarningCAR13 hr
Mar 27, 3:40 AM EDTHeavy Freezing Spray AdvisoryCAR8 hr
Mar 27, 11:44 AM EDTSmall Craft AdvisoryCAR10 hr
Mar 27, 3:42 PM EDTWinter Weather AdvisoryCARPenobscot, Piscataquis, Somerset22 hr

Nearby

Storm Warnings in Maine, 2014Every storm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.